MathSciNet Relay Station
MathSciNet bibliographic data
MR3053232 35J25 (35B45 35B65)
Gushchin, A. K. Estimates for the nontangential maximal function for solutions of a second-order elliptic equation. (Russian) Dokl. Akad. Nauk 446 (2012), no. 5, 487--489; translation in Dokl. Math. 86 (2012), no. 2, 667–669
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement